Please use this identifier to cite or link to this item:
http://bura.brunel.ac.uk/handle/2438/9621| Title: | The Tutte polynomial characterizes simple outerplanar graphs |
| Authors: | Goodall, AJ de Mier, A Noble, SD Noy, M |
| Keywords: | Series-Parallel Graphs;Open ear decompositions;Simple outerplanar graphs |
| Issue Date: | 2011 |
| Publisher: | Cambridge University Press |
| Citation: | Combinatorics, Probability and Computing, 2011, 20 (4), pp. 609 - 616 |
| Abstract: | We show that if G is a simple outerplanar graph and H is a graph with the same Tutte polynomial as G, then H is also outerplanar. Examples show that the condition of G being simple cannot be omitted. |
| URI: | http://bura.brunel.ac.uk/handle/2438/9621 |
| DOI: | http://dx.doi.org/10.1017/S0963548311000113 |
| ISSN: | 0963-5483 |
| Appears in Collections: | Dept of Mathematics Research Papers |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| Fulltext.pdf | 154.97 kB | Adobe PDF | View/Open |
Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.